# SDR DHL2005805678

- Difficulty date: March 24, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LT T/R EXTERIOR STIFFENER CRACKED 0.500 STA YN 210.000, 12 O'CLOCK POSITION (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS FROM REPAIR AREA IAW CFM 56 MM 70-43-33 SRM 51-1-20D PG 21.  STOP DRILLED CRACK IAW EO AST050221.  PERFORMED NDT INSP OF AREA IAW NDT SPM PART 06-10-01-001.  FABRICATED STIFFENER (AMS40412024AV4G1-T351) NEW ANGLE (301 1/4H 0.080) AND REPAIR DOUBLER (301 1/4H 0.080) IAW EO AST 050221.  NDT INSPECTED STIFFENER IAW NDT SPM PART 08-00-02-07.  CLEANED, TREATED AND PRIMED AREA AND ANODIZER REPAIR PARTS IAW CFM 56 MM 70-61-31.  INSTALLED REPAIR PARTS IAW EO AST 050221 SRM 51-1-20D PG 9.  TORQUED IAW SRM 51-3-1.  PERFORMED CHECK OUT IAW DC8-70 MM 78-00 PAR 3B PG 202, GOOD.
